# SDR SWIA201334329

- Difficulty date: July 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 36,741 hours, 33,233 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FWD EDGE HAS CHAFFING.  C-CHECK REPAIRED IAW REO.
